# SDR 3FJF201606060135

- Difficulty date: June 6, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N767WA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- Aircraft time: 100,742 hours, 17,412 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Latch
- Part number: 4527163010
- Part serial: NSN
- Condition: Broken
- Location: Cargo Door
- Part time: 1,262 hours, 312 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING TRANSIT CHECK AND CARGO LOADING THE FORWARD CARGO SILL LATCH AT POSITION 14R FOUND DAMAGED.  THE HOUSING ASSEMBLY TORN ON EITHER SIDE. EVIDENCE OF PREVIOUS CRACK FOUND ON EITHER SIDE OF THE LOWER ATTACHMENT.  EVIDENCE OF PREVIOUS CRACK SEEN AT THE LOWER OTBD RADIUS OF A L-ANGLE SECTION OF THE LATCH.  LOADED PALLET WAS PREVIOUS PLACED IN THE CARGO BAY AND DAMAGE SEEN SOMETIME AFTERWARDS. NO PREVIOUS REPORT OF CARGO SHIFTING RECEIVED. LATCH REMOVED AND MEL/CDL APPLIED AND NO SECONDARY DAMAGE OBSERVED. UNIQUE CONTROL NR : 3FJF20160606001.
